advertisement
Question
Posted by: lucky | 2010/08/22

dicomfert& gas

after eating i feel dicomfert and gas upper abdomen.my doctor prescribe me rablet 20mg in morning and librax tablet and longifene syp, 12mg. how long can i take longifene syp.pls tell me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Hello "lucky",
This one needs to go to the Cyberdoc forum at the top of the page. Unless your abdominal pain and gaseous experiences are due to abnormal eating habits, I'm going to cross-refer here.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Eating Disorders and Obesity Expert | 2010/08/24

Hello "lucky",
This one needs to go to the Cyberdoc forum at the top of the page. Unless your abdominal pain and gaseous experiences are due to abnormal eating habits, I'm going to cross-refer here.

Reply to Eating Disorders and Obesity Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement